Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Approximation theorems on differentiable submanifolds of a complex manifold


Authors: Ricardo Nirenberg and R. O. Wells
Journal: Trans. Amer. Math. Soc. 142 (1969), 15-35
MSC: Primary 32.40
MathSciNet review: 0245834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0245834-9
PII: S 0002-9947(1969)0245834-9
Article copyright: © Copyright 1969 American Mathematical Society